# SDR UALA2010051301631

- Difficulty date: May 12, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 34,447 hours, 4,230 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 1283166
- Condition: Faulty
- Location: Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY STATUS MSG AND BAT CHGR MAIN STATUS MSG DISPLAYED.  SWAPPED MAIN BATTERY AND CHARGER WITH APU BATTERY AND CHARGER.  MAIN BATTERY S-N 1283 IN APU POSITION.  MAIN BATTERY CHARGER MR 24-31 0-63 IN APU POSITION. APU BATT S-N 1051A IN MAIN BATT POSITION.  APU BATTERY CHARGER MR 24310-63 IN MAIN BATT POSITION. ALL OPS OK..
